# SDR DALA2020111803770

- Difficulty date: November 30, 2017
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,557 hours, 36,255 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FASTENER HOLES.  CORRECTIVE ACTION: COMPLIED WITH ER/A 563869-14AD AND ER/A 588636-14AD.
